# SDR AALA20160503006

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 91,178 hours, 14,491 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 161T12069
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER & DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB ANTI-SKID EICAS & OVERHEAD AMBER LIGHTS ILLUMINATED.  ACCOMPLISHED BITE PROCEDURE ON ANTI-SKID CONTROL UNIT IAW FIM 32-42-00.  RESULTS SHOWED NR 2 WHEEL TRANSDUCER FAULTED.  R & R TRANSDUCER & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 32-42-06.
